# SDR IPXA09855426

- Difficulty date: January 12, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EFN 81419911119 REPAIR DOUBLER DOES NOT CORRELATE TO AN SRM.  FABRICATED REPAIR ANGLE IAW SRM 57-2-0 FIG 2 SHT 2.  INSTALLED REPAIR ANGLE IAW DC8 SRM 57-2-0 FIG 2 SHT 2.
